My pain meds make me nauseous and sometimes throw up. It's enough that we have pain, but to add that on is sometimes to much to take, isn't it? Well, I tried an over the counter product, Emetrol and it worked wonders for me. It is for children and adults. Just putting the info out there in case it helps someone. Please check with your doctor before adding any OTC medications to your existing prescriptions.
Hope it helps!
Thank you nancy. Yes, I do that too, but sometimes it's just not enough or the nausea hits later and eating all day long will surely land me in another forum, lol. The Emetrol works quickly and doesn't have to be taken all the time. As always, everyone is different though, with different drugs, and different reactions to them.
Thank you for your good advice!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.